MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ TEST KIT; A1C TEST SYSTEM

PTS DIAGNOSTICS A1CNOW+ TEST KIT; A1C TEST SYSTEM
Lot Number 9405803
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being reported out of an abundance of caution.Inspection of lot records for both lots indicate that at no point during any production activities did either lot overlap (manufactured months between).Only one returned cartridge had the printed code ba (mismatch), however this pouch had already been opened by the customer.All returned unopened pouches and all inspected unopened retention pouches had correct lot information and the correct printed code.The customer kit had left pts diagnostics control.
 
Event or Problem Description
The customer reported that the printed code on their cartridge (ba) did not match the printed code on the analyzer (bh).There were no allegations of patient/user harm.There were no allegations of incorrect results (the customer did not proceed with testing).

Brand Name
A1CNOW+ TEST KIT
Common Device Name
A1C TEST SYSTEM
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key20918997
Report Number1836135-2024-00045
Device Sequence Number5108052
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)251204(10)9405803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Lot Number9405803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown